|Shingles-like Skin Pain
Dec 16, 2005
My partner started taking Fuezon a few months ago and his numbers have improved dramatically but he has been suffering from skin pain .... first on his shoulders and neck and now it has moved to his stomach and back. His doctor doesn't know what is causing the sink pain (is it neuropathy) and I wonder what is causing it and if it will go away eventually?
| Response from Mr. Kurtyka
Based on the information you provide, it doesn't sound like anything related to the Fuzeon injection site reactions. Is the pain occuring in any areas where injections have been given?
If your partner's healthcare provider hasn't been able to determine the cause of the pain, I'd ask him to consider a consult to a neurologist to see if they can determine the cause of the pain. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Sex Until I Can Be Tested For Hiv?
- Why Does The Risk Of Contracting Hepatitis C Increase With Multiple Sex Partners?
- Yeast Infection Looks Like Herpes
- Worried My Ex Will Get Genital Warts Now That I Have Them
- Where Are Herpes Located?
- When And Why Do Herpes Outbreaks Occur?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.